Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is increasing puss cell in urine one of the side effects of taking i-pill?

I had unprotected sex with my boyfriend and then I had ipill birth control pill after 4 hours. after 2 days I had severe pain in my vagina and abdomen . I went to physician and did urine test . Test results are saying pus cells are increased in my urine. Is it because of ipill? is it the side effects of ipill? how severe can be this?
Asked On : Mon, 30 Aug 2010
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
pus in urine is not because of ipill use.. emergency contraception use will not lead to urinary tract infection. U might be suffering from asymptomatic bacteuria, hence pus cell appeared in the urine.. take one complete course of antibiotics and u will be alright..take care..bye...
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor